The Journal
About the Journal
Editorial Board
Submission
Ethics Statement
Contacts
Recent Issues
Online First
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
Higher Order General Convex Functions and General Variational Inequalities

Muhammad Aslam Noor and Khalida Inayat Noor

Iterative Solutions for Common Fixed Points of Nonexpansive Mappings and Strongly Pseudocontractive Mappings with Applications

Austine E. Ofem, Unwana E. Udofia

Modified Adomian Decomposition Method for Solving Fuzzy Integro-Differential Equations

M.B. Issa, A. Hamoud, A. Sharif, K. Ghadle, G. Giniswamy

Existence Results for Fractional Differential Equations Involving Two Caputo Derivatives with Nonlocal Conditions

Mohamed Houas

Convergence Theorems of Two Multivalued Mappings Satisfying the Jointly Demiclosedness Principle in Banach Spaces

Imo Kalu Agwu

Nonlinear elliptic anisotropic unilateral problems with variable exponents and \(L^1\) data

Hichem Khelifi

Qualitative Analysis of \(\psi\)--Caputo Fractional Partial Differential Equations in Banach Spaces

Zidane Baitiche, Choukri Derbazi, Mouffak Benchohra and Johnny Henderson